# SDR CA970311063

- Difficulty date: November 21, 1996
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Aircraft time: 16,515 hours
- Engine: Allsn 250C20
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Component: Stiffner, Bell, 206031003123
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE STIFFENER THAT IS LOCATED BENEATH THE DOUBLER FOR EXTERNAL SCAVENGE OIL FILTER KIT WAS FOUND CRACKED.  ONE OF THE NUTS HOLDING THE OIL FILTER WAS LOCATED TOO CLOSE TO THE RADIUS OF THE STIFFENER WHICH WAS THE CAUSE OF THE CRACK
